# SDR 2019F00058

- Difficulty date: August 12, 2018
- Submitted: August 21, 2018
- Operation: General aviation
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- System (JASC): 6140 · Propeller Indication System
- Part: Signal Cond Unit
- Part number: 30144
- Part serial: MM0233
- Condition: Failed
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

PROPELLER OVERSPEED INDICATION ENG#1. AIRCRAFT TURN BACK TO AIRPORT AFTER SHUTTING DOWN AFFECTED ENGINE ACCORDING TO PROCEDURE. CORRECTIVE ACTION: SIGNAL CONDITIONER UNITS SWAPPED BETWEEN ENG#1 AND ENG #2. CLEANED OVERSPEED GOVERNOR SOLENOID VALVE CONNECTOR. ENGINES RUNNUP TEST OK.
